Vol. 79, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on exponentials of distributions

Alan Sloan

Vol. 79 (1978), No. 1, 207–224
Abstract

Nonstandard analysis is used to discuss nonlinear functions of distributions. An application is given to obtain a generalized Trotter product formula. The strong resolvent topology is discussed from a nonstandard point of view.

Mathematical Subject Classification 2000
Primary: 46F10
Secondary: 03H05, 47D05
Milestones
Received: 4 August 1977
Revised: 11 January 1978
Published: 1 November 1978
Authors
Alan Sloan